MathSciNet Relay Station
MathSciNet bibliographic data
MR1895288 (2003b:55002) 55M30 (57S20)
Ayala, R.; Lasheras, F. F.; Quintero, A. The equivariant category of proper $G$-spaces. Rocky Mountain J. Math. 31 (2001), no. 4, 1111–1132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement